MathSciNet Relay Station
MathSciNet bibliographic data
MR1981059 37E99 (37J10 37N99 94C05)
Ashwin, Peter; Fu, Xin-Chu; Deane, Jonathan Properties of the invariant disk packing in a model bandpass sigma-delta modulator. Internat. J. Bifur. Chaos Appl. Sci. Engrg. 13 (2003), no. 3, 631–641.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement